Akcije

Matematički vesnik
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:0
  • preuzimanja u poslednjih 30 dana:0

Sadržaj

članak: 10 od 14  
Back povratak na rezultate
2011, vol. 63, br. 4, str. 285-294
A common fixed point theorem for weakly compatible mappings in non-Archimedean Menger PM-spaces
(naslov ne postoji na srpskom)
Department of Mathematics, H.N.B. Garhwal University, Srinagar (Garhwal), Uttarakhand, India

e-adresasinghamit841@gmail.com, dimrirc@gmail.com, bhattsandeep1982@gmail.com
Ključne reči: non-Archimedean Menger PM-spaces; weakly compatible maps; common fixed point
Sažetak
(ne postoji na srpskom)
In the present paper we prove a unique common fixed point theorem for four weakly compatible self maps in non-Archimedean Menger PM-spaces without using the notion of continuity. Our result generalizes and extends the results of Khan and Sumitra [M.A. Khan, Sumitra, A common fixed point theorem in non-Archimedean Menger PM-space, Novi Sad J. Math. 39 (1) (2009), 81-87] and others.
Reference
Achari, J. (1983) Fixed point theorems for a class of mappings on non-Archimedean probabilistic metric spaces. Mathematica, 25, 5-9
Chang, S.S. (1990) Fixed point theorem for single valued and multi-valued mappings in non-Archimedean Menger probabilistic metric spaces. Math. Japonica, 35(5), 875-885
Cho, Y.J., Ha, K.S., Chang, S. (1997) Common fixed point theorems for compatible mappings of type (A) in Non-Archimedean Menger PMspaces. Math. Japonica, 46, br. 1, 169-179
Dimri, R.C., Pant, B.D. (1991) Fixed point theorems in non-Archimedean Menger spaces. Kyungpook Math. J., 31(1): 89
Istrătescu, I. (1975) On some fixed point theorems with applications to the non-Archimedean menger spaces. Attidella Acad. Naz. Lincei, 58, 374-379
Istrătescu, I. (1978) Fixed point theorems for some classes of contraction mappings on non-Archimedean probablistic spaces. Publ. Math., Debrecen, 25, 29-34
Istrătescu, I., Babescu, Gh. (1979) On the completion on non-Archimedean probabilistic metric spaces. Universitatea Timisoara, Seminar de spatii metrice probabiliste
Istrătescu, I., Crivat, N. (1974) On some classes of non-Archimedean probabilistic metric spaces. Universitatea Timisoara, Seminar de spatii metrice probabiliste
Jungck, G. (1986) Compatible mappings and common fixed points. Internat. J Math. Math. Sci., 9, 4, 771-779
Jungck, G. (1996) Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East J. Math. Sci., 4, 2, 199-215
Jungck, G., Rhoades, B.E. (1998) Fixed points for set-valued functions without continuity. Indian J. Pure Appl. Math, 29(3), 227-238
Khan, A.M., Sumitra (2009) A common fixed point theorem in non-Archimedean Menger PM-space. Journal of Mathematics, Novi Sad, vol. 39, br. 1, str. 81-87
Menger, K. (1942) Statistical metrics. Proc Natl Acad Sci USA, 28, 535-537
Pathak, H.K., Cho, Y.J., Kang (1997) Remarks on R-weakly commuting mappings and common fixed point theorems. Bull. Korean Math. Soc, 34, 247-257
Sehgal, V.M., Bharucha-Reid, A.T. (1972) Fixed points of contraction mappings on probabilistic metric spaces. Math. Systems Theory / MST, 6, 97-102
Sherwood, H. (1971) Complete probabilistic metric spaces. Zeitschrift fur Wahrscheinlichkeitstheorie und Verwandte Gebiete, 20(2): 117-128
Singh, A., Dimri, R.C., Gairola, U.C. (2008) A fixed point theorem for near-hybrid contraction. J. Nat. Acad. Math, 22, 11-22
Singh, A., Dimri, R.C., Joshi, S. (2009) Some fixed point theorems for pointwise R-weakly commuting hybrid mappings in metrically convex spaces. Armenian J. Math, 2 (4), 135-145
Vasuki, R. (1999) Common fixed points for R-weakly commuting maps in fuzzy metric spaces. Indian J. Pure Appl. Math, 30, 419-423
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
objavljen u SCIndeksu: 12.07.2011.

Povezani članci

Nema povezanih članaka